# SDR 4VAA20241015006

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N681SA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 27,108 hours, 27,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1237
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY BATTERY 17LN FAILED FUNCTION TEST. REPLACED WITH SERVICEABLE UNIT.
